# SDR DL73K011948

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 43,253 hours, 32,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING LONGITUDINAL FLOORBEAM AT RBL 24 WAS FOUND WITH A CRACK IN THE WEB, WEB REINFORCING DOUBLER AND UPPER CAP AT FS 680.  THE UPPER CAP AND REINFORCING DOUBLER WERE REMOVED AND REPLACED.  THE WEB DAMAGE WAS TRIMMED OUT AND REPAIRED WITH AN ALUMINUM DOUBLER.  A REINFORCING CHANNEL WAS INSTALLED ON THE CAP PER BAC S/B 737-57-1139.  THE WORK WAS ACCOMPLISHED PER ER/A 382280-14, REV A.
